Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Kidney stone on right ureter,blood in urine,burning sensation in urethra while urinating,burning on sole of right foot

A month ago, I had a scan that showed a small kidney store on the right ureter , and I have been drinking lots of water (3 litres a day) to flush it out. Over the past three days, I have been seeing some blood in my urine (in the first flow ). I also have some burning sensation in the urethra when I urinate as well as on the sole of my right foot. What could be wrong? Kidney or bladder stones?
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response

The stone in the ureter could have come down to the lower part of the ureter or the urinary bladder. You need to check with your doctor and do the appropriate tests ( plain radiograph/ scan) to know what is happening. You could also have urinary tract infection as well. All these will be answered by the tests to be given by your consultant.

Get well soon.

Dr G Srinivasan, urologist.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor